Rocky Mountain Journal of Mathematics

Representations and Interpolations of Weighted Harmonic Bergman Functions

Kyesook Nam

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 36, Number 1 (2006), 237-263.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181069497

Digital Object Identifier
doi:10.1216/rmjm/1181069497

Mathematical Reviews number (MathSciNet)
MR2228193

Zentralblatt MATH identifier
1134.31004

Subjects
Primary: 31B05: Harmonic, subharmonic, superharmonic functions 31B10: Integral representations, integral operators, integral equations methods 30D45: Bloch functions, normal functions, normal families 30D55

Citation

Nam, Kyesook. Representations and Interpolations of Weighted Harmonic Bergman Functions. Rocky Mountain J. Math. 36 (2006), no. 1, 237--263. doi:10.1216/rmjm/1181069497. https://projecteuclid.org/euclid.rmjm/1181069497


Export citation

References

  • E. Amar, Suites d'interpolation pour les classes de Bergman de la boule du polydisque de $\bf C^n$, Canadian J. Math. 30 (1978), 711-737.
  • K.R.M. Attle, Interpolating sequences for the derivatives of Bloch functions, Glasgow Math. J. 34 (1992), 35-41.
  • S. Axler, P. Bourdon and W. Ramey, Harmonic function theory, Springer-Verlag, New York, 1992.
  • B.R. Choe and H. Yi, Representations and interpolations of harmonic Bergman functions on half-spaces, Nagoya Math. J. 151 (1998), 51-89.
  • R.R. Coifman and R. Rochberg, Representation theorems for holomorphic and harmonic functions in $L^p$, Astérisque 77 (1980), 11-66.
  • H. Koo, K. Nam and H. Yi, Weighted harmonic Bergman functions on half-spaces, J. Korean Math. Soc., to appear.
  • F. Ricci and M. Taibleson, Boundary values of harmonic functions in mixed norm spaces and their atomic structure, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 10 (1983), 1-54.
  • --------, Representation theorems for harmonic functions in mixed norm spaces on the half plane, Rend. Circ. Mat. Palermo (2) (1981), suppl. 1 (1981), 121-127.
  • R. Rochberg, Interpolation by functions in Bergman spaces, Michigan Math. J. 29 (1982), 229-236.